Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 68, Number 1

Introduction to the Brown University Nonlinear Wave Equations Conference Papers
Yan Guo.
Quart. Appl. Math. 68 (2010), 1-1
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598876
Introduction. Dinner Speech
Cathleen Morawetz.
Quart. Appl. Math. 68 (2010), 3-3
Abstract, references and article information
Full-text PDF
The mathematics of W. A. Strauss and his contributions to analysis
Manoussos Grillakis.
Quart. Appl. Math. 68 (2010), 5-16
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598877
Gravitational collapse and the formation of black holes for the spherically symmetric Einstein-Vlasov system
Håkan Andréasson, Markus Kunze and Gerhard Rein.
Quart. Appl. Math. 68 (2010), 17-42
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598878
One particle equations for many particle quantum systems: The MCTHDF method
Claude Bardos and Norbert J. Mauser.
Quart. Appl. Math. 68 (2010), 43-59
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598879
High frequency solutions of the nonlinear Schrödinger equation on surfaces
Nicolas Burq, Patrick Gérard and Nikolay Tzvetkov.
Quart. Appl. Math. 68 (2010), 61-71
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598880
A fluid dynamic formulation of the isometric embedding problem in differential geometry
Gui-Qiang Chen, Marshall Slemrod and Dehua Wang.
Quart. Appl. Math. 68 (2010), 73-80
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598881
On the particle paths in solitary water waves
Adrian Constantin.
Quart. Appl. Math. 68 (2010), 81-90
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598882
Asymptotics of surface waves over random bathymetry
Walter Craig and Catherine Sulem.
Quart. Appl. Math. 68 (2010), 91-112
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598883
Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations
Jean Ginibre and Giorgio Velo.
Quart. Appl. Math. 68 (2010), 113-134
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598884
Time decay for solutions to one-dimensional two component plasma equations
Robert Glassey, Jack Schaeffer and Stephen Pankavich.
Quart. Appl. Math. 68 (2010), 135-141
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598885
Bounded solutions for the Boltzmann equation
Yan Guo.
Quart. Appl. Math. 68 (2010), 143-148
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598886
Critical Rayleigh number in Rayleigh-Bénard convection
Yan Guo and Yongqian Han.
Quart. Appl. Math. 68 (2010), 149-160
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598887
Space-time resonances
Jalal Shatah.
Quart. Appl. Math. 68 (2010), 161-167
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598888
Energy splitting for solutions of multi-dimensional isotropic symmetric hyperbolic systems
Thomas C. Sideris.
Quart. Appl. Math. 68 (2010), 169-178
Abstract, references and article information
Full-text PDF
MathSciNet review: 2598889


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website